# SDR UALA2012071103701

- Difficulty date: July 9, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 49,240 hours, 19,713 cycles
- Engine: Iae V2522A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ANTI-ICE VALVE  FAULT, RTFL SECURED CONNECTORS 2420VC, 2421VC, 2425VC, PERFORMED OPS CK PER AMM, SYSTEM TESTED OK.
